# SDR 05020697

- Difficulty date: January 20, 2005
- Submitted: January 21, 2005
- Operation: Air carrier
- Aircraft: N697BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7787
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Panel
- Condition: Failed
- Location: Dual Stab Trim
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EVENT SUMMARY STATED DUAL STAB TRIM AND MACH TRIM FAIL IN FLT.  REMOVED AND REPLACED STAB/MACH TRIM PANEL.  OPS CHECK GOOD.
